Next Article in Journal
An Elasto-Plastic Stress Analysis on a Metal Matrix Composite Beam of Arbitrary Orientation Supported from Two Ends under a Transverse Uniformly Distributed Load
Previous Article in Journal
Linear Transverse Vibrations of a Simply Supported Beam Carrying Concentrated Masses
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2001, 6(2), 153-154;

A Relation between Prime Numbers and Twin Prime Numbers

Department of Mathematics, Arts and Sciences Faculty, Akdeniz Univ., Antalya, Turkey
Published: 1 August 2001
PDF [87 KB, uploaded 7 April 2016]


Every mathematician has been concerned with prime numbers, and has metwith mysterious surprises about them. Besides intuition, using empirical methods has an important role to findrelations between prime numbers. A relation between any prime numberand any twin prime number has been obtained.
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Share & Cite This Article

MDPI and ACS Style

Ergin, A.A. A Relation between Prime Numbers and Twin Prime Numbers. Math. Comput. Appl. 2001, 6, 153-154.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top